# SDR 02FDEA00382

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-100
- Aircraft serial: 19079
- Aircraft time: 65,776 hours, 48,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 106071719
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF,  AFTER RAISING THE GEAR HANDLE THE PRESS TO TEST & LIGHTS C/B (P6-3, LANDING GEAR) POPPED.  1ST & 2ND VERTI ROWS ON THE DOOR LIGHT PANEL LIGHT UP.  ON RECOVERY, NONE OF THE GEAR LIGHTS WOULD LIGHT.  M/GEAR EXT ACCOMP.  F/O NOTICED A SPARK BEHIND 3 GRN LIGHTS WHEN HANDLE UP.  DOOR PNL LIGHTS W/N PRESS TO TEST.  T/S SYS PER WDM 33-18-01.  USING F/O STATEMENT OF OBSERVING SPARK, PULLED M/G WARN MOD FROM PANEL, SET C/B, WITH PANEL REMOVED C/B DID NOT POP.  DOOR LIGHT PNL DOES PRESS TO TEST.  FOUND BULB CONTACT FOR N/G GRN LIGHT HAD COME IN CONTACT WITH BASE GROUND SHORTING OUT THE CIRCUIT.  REMOVED AND REPLACED L/G WARNING MODULE PER 32-61-001-4.  OPS CK'D PER 32-61-021-5 AND 32-62-011-5.
